Show simple item record

dc.contributor.authorJain, Manishen_US
dc.contributor.authorGupta, Neetuen_US
dc.contributor.authorKumar, Sanjayen_US
dc.date.accessioned2020-10-12T07:23:05Z
dc.date.available2020-10-12T07:23:05Z
dc.date.issued2017
dc.identifier.citationJain, M., Gupta, N. & Kumar, S. (2017). A discussion on some recent coupled fixed point results via new generalized nonlinear contractive conditions. TWMS Journal Of Applied And Engineering Mathematics, 7(1), 110-130.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2617
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/93-vol7no1/284
dc.description.abstractRecently, Samet et al. [34], by using the equivalence of the three basic metrics showed that certain coupled fixed point results can be obtained immediately from the well-known fixed point theorems. In the setting of partially ordered metric spaces, we establish a generalization of the recent coupled fixed/ coincidence point results under new nonlinear contractive conditions. The significant feature of the presented work is that, our obtained results are not the immediate consequence of the already existing results in the literature. Presented work generalizes some of the results of Bhaskar and Lakshmikantham [6], Berinde [7], Choudhury et al. [10], Harjani et al. [17], Jain et al. [21] , Karapinar et al. [22], Luong and Thuan [25], and Rasouli and Bahrampour [30].en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectOrdered metric spacesen_US
dc.subjectMixed monotone mappingsen_US
dc.subjectCoupled fixed pointen_US
dc.subjectW ∗ - compatible mappingsen_US
dc.subjectPartially ordered setsen_US
dc.subjectAsterisk-compatible mappingsen_US
dc.subjectCoincidence pointen_US
dc.subjectMonotone-operatorsen_US
dc.subjectMetric-spacesen_US
dc.subjectTheoremsen_US
dc.titleA discussion on some recent coupled fixed point results via new generalized nonlinear contractive conditionsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume7
dc.identifier.issue1
dc.identifier.startpage110
dc.identifier.endpage130
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess